# SDR XGNA201912160001

- Difficulty date: December 13, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N6573K
- Make and model: Beech 58
- Aircraft serial: TH1369
- Aircraft time: 15,934 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH TO LANDING, GEAR FAILED TO SHOW THREE GREEN, NOSE GEAR LIGHT FLICKERED. PILOT EXECUTED A GO AROUND AND RECYCLED GEAR. PILOT THEN REPORTED GETTING THREE GREEN GEAR DOWN AND LOCK INDICATION. LANDED WITHOUT INCIDENT. MAINTENANCE REPORTED THEY FOUND THE NOSE GEAR DOWN AND LOCK INDICATOR SWITCH OUT OF ADJUSTMENT. ADJUSTED SWITCH. PERFORMED MULTIPLE LANDING GEAR RETRACTIONS WITHOUT A FAILURE.
